# SDR DALA13014693215

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL LOCATED BTW FR 66 AND FR 68 RT SIDE AFT CABIN FLOOR STRUCTURE L=2" W=1.5" D=0.003" APPROX. SSI 534147.   REPLACED LOWER SILL AND FASTENERS LOCATED BETWEEN FR 66 AND FR 68 RT SIDE AFT CABIN FLOOR STRUCTURE IAW SRM 51-72-11.
